# SDR UALA2009032300864

- Difficulty date: March 21, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 63,411 hours, 20,841 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS MISSING AT SEATS 15, 17 AND 25 LT SIDE.  REPLACED MISSING LIGHT ASSEMBLIES, OP CHECKS NORMAL.
